# SDR QXEA2014030300169

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR WEB UNDER PANEL 144HZ HAS CORROSION. BLENDED WEB IAW SRM 53-40-43-02-01.  PERFORMED ULTRASONIC THICKNESS INSPECTION IAW NTM PART 4 51-00-02 AND FOUND TO BE WITHIN LIMTIS IAW SRM 53-40-43-02-01.
